Long story short.... I was prescribed 500mg amoxicillin 3/day for 10 days. Which is a lot! Anyhow, I thought I'd try 2/day and see how I got on, so I took 2 on Wednesday. When I woke up yesterday I was already feeling weird and should have immediately recognised the signs of an oncoming migraine. But didn't - duh. So I took another amoxicillin at lunchtime. Had a sleep, woke up with a raging migraine. Still raging now, despite no further amoxicillin and several migraine remedies, both pharmaceutical and dietary.
How long should I expect the effects of the amoxicillin to take to die down before I decide what's causing what?
I'm also on prednisolone (15mg) and that also tends to give me migraines so I guess the two drugs in tandem were just way over the top for my sensitive system. Maybe also the fact that I'm on steroids will mean it takes longer for the effects of the amoxicillin to wear off?
Any thoughts anyone?